Journal of Operator Theory
Volume 65, Issue 1, Winter 2011 pp. 131-144.
Purely infinite corona algebras of simple C$^*$-algebras with real rank zeroAuthors: Dan Kucerovsky (1) and Francesc Perera (2)
Author institution: (1) Department of Mathematics, University of New Brunswick at Fredericton, Fredericton NB, E3B 5A3, Canada
(2) Departament de Matematiques, Universitat Autonoma de Barcelona, Bellaterra, Barcelona, 08193, Spain
Summary: In this paper we explore conditions on simple non-unital $C^*$-\break algebras with real rank zero and stable rank one under which their corona algebras are purely infinite and not necessarily simple. In particular, our results allow to characterize when the corona algebra of a simple AF-algebra is purely infinite in terms of continuity conditions on its scale.
Keywords: Corona algebras, purely infinite $C^*$-algebras, scales in $C^*$-algebras
Contents Full-Text PDF